Coming off the pill-my side effects so far.

So...i came of the pill in may and started to ttc following my first 'normal' visit from af at the end of june..but i had a few weird side effects from coming off the pill..but i knew i wasnt pg because we were using other protection....and im glad we were otherwise i would have been totally symptom spotting...here are some of my side effects...
*the first few days after 'pill bleed' i kept getting a metal-like taste in my mouth
*sore lower back ache
*dizzy spells...which i still keep getting every now and again..but they pass fairly quickly.
*frequent...really bad headaches
*weeing loads and often

i think thats most of them.... i just thought it might be interesting to anyone coming off the pill


Posts

  • I had all of this the first month off the pill - plus lots more!! Our bodies are a a nightmare and soooo cruel! Good of you to post this for the newbies xx
  • Hi, I came off the pill at the end of May and the only symptom I have had is feeling dizzy, even when I'm sitting down! It still hasn't gone away yet which is frustrating...oh and my AF hasn't turned up either which is even more frustrating! xx
Sign In or Register to comment.